# SDR CALA2025102810633

- Difficulty date: October 27, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 108,771 hours, 19,856 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Part number: AMC02PA03R
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS - OPERATIONAL TEST WITH THE CONTROL SWITCHES PROCEDURE - FLOOR PROXIMITY LIGHTS ON CENTER SEAT ROWS 25DEFG TO 32DEFG INOPERATIVE FOUND DAMAGED EMERGENCY LIGHT CONNECTOR PLUG UNDER SEAT G25. REPLACED PLUG AT LOCATION, REF WDM 33-51-64 AND SWPM 20-61-28. OP CHECK GOOD.
